# SDR AALA202212200423

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-231
- Aircraft serial: 1425
- Aircraft time: 69,789 hours, 26,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ASSIST SLIDE BOTTLE PRESSURE LOW. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
